# SDR DALA2023081006523

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 CORROSION ON FLOOR SUPPORTS BTW STA 1460 STA 1480, LBL2, LBL7, LBL10 AND RBL 2, RBL10, RBL16, AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00255 FLOOR SUPPORTS BTW STA 1460 STA 1480, LBL2, LBL7, LBL10 AND RBL 2, RBL16, AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM 53-00 AND FLOOR SUPPORTS BTW STA 1460 STA 1480 RBL 10 WAS REPLACED PER. B757-200 SRM 51-40. (2909884)
